MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Catalog Number 354218
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).One (1) used sample was returned for evaluation.The returned product was functionally tested and confirmed the reported defect of leakage at the top cap of the blood filter housing.The sample and all available information regarding this complaint was forwarded to filtertek, the supplier of the housing.As per the supplier's investigation, the defect was confirmed.The supplier evaluated the returned sample and observed leakage at the housing area.Due to this complaint and other complaints similar in nature, filtertek has implemented a new electronic solvent dispenser to assure better solvent application on the bonded joint area.In addition, the number of pieces for the destructive leak testing has been increased from (1) piece every four hours to (3) pieces every four hours.A review of the discrepancy management system (dsms) database was unable to be performed as the lot number was reported as unknown.We will maintain this report for further references and continue to monitor other reports for similar occurrences.This case is being filed retrospectively as a result of a review of recent customer complaint information.Based on a new complaint case and an updated procedure, it was determined that this case is reportable in accordance with the requirements of 21 cfr 803.B.Braun has conducted a retrospective review for all complaints of similar nature in accordance with b.Braun internal procedures.
 
Event or Problem Description
As reported by the user facility: leaking occurred during use.No patient injury.Limited information provided.

Brand Name
BLOOD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key7274184
Report Number9614279-2018-00029
Device Sequence Number1133402
Product Code FPA
UDI-Device Identifier04046964182310
UDI-Public04046964182310
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number354218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2016
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2016
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1